# SDR ASAA0080348

- Difficulty date: May 22, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FUSELAGE SKIN WAS FOUND DENTED, FS 256, LONGERON 8R TO 9R, AND EXTERNAL DOUBLER WITH DISCREPANT OVER SIZE HOLES.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR IAW ASA EA 5330-01428 AND DC9 SRM 53-04, FIG 12B.  (M)
